Journal of Mathematical Sciences

, Volume 147, Issue 4, pp 6847–6863 | Cite as

Asymptotic behavior of a bilinear model with fractional gaussian noise. Euler’s scheme with small perturbations

  • T. Androshchuk


We consider the Unit Root Bilinear model with a sequence of innovations given by a fractional Gaussian noise (increases of a fractional Brownian motion). For such a model, we prove a variant of the Donsker-Prokhorov limit theorem and establish the convergence of the model in probability to a solution of a proper stochastic differential equation with FBM. The proof is based on a result on convergence of the Euler’s scheme with “small perturbations” for SDE with FBM, which is also proved. Bibliography: 20 titles.


Erential Equation Fractional Brownian Motion Uniform Norm Memory Property Bilinear Model 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    W. W. Charemza, M. A. Lifshits, and S. B. Makarova, “Conditional testing for unit-root bilinearity in financial time series: some theoretical and empirical results,” J. Economic Dynamics and Control, 29, 63–96 (2005).CrossRefMathSciNetGoogle Scholar
  2. 2.
    M. A. Lifshits, “Invariance principle in a bilinear model with a weak nonlinearity,” Zap. Nauchn. Semin. POMI, 320, 97–105 (2004).MATHGoogle Scholar
  3. 3.
    J. Beran, Statistics for Long-Memory Processes, Chapman and Hall, New York (1994).MATHGoogle Scholar
  4. 4.
    A. W. Lo and A. C. MacKinlay, “Stock market prices do not follow random walks: evidence from a simple specification test,” Rev. of Financial Studies, 1, 41–66 (1988).CrossRefGoogle Scholar
  5. 5.
    E. E. Peters, Fractal Market Analysis, Wiley, New York (1994).Google Scholar
  6. 6.
    W. Willinger, M. S. Taqqu, and V. Teverovsky, “Stock market prices and long-range dependence,” Finance and Stochastics, 3, 1–13 (1999).MATHCrossRefGoogle Scholar
  7. 7.
    A. N. Shiryaev, Essentials of Stochastic Finance, World Scientific, Singapore (1999).MATHGoogle Scholar
  8. 8.
    I. Adelman, “Long cycles — fact or artifact?” Amer. Economic Rev., 60, 444–463 (1965).Google Scholar
  9. 9.
    C. W. J. Granger, “The typical spectral shape of an economic variable,” Econometrica, 34, 150–161 (1966).CrossRefGoogle Scholar
  10. 10.
    A. N. Shiryaev, “On arbitrage and replication for fractal models,” Proc. Workshop on Mathematical Finance, Paris, INRIA, 1–7 (1998).Google Scholar
  11. 11.
    T. Sottinen and E. Valkeila, “On arbitrage and replication in the fractional Black-Scholes pricing model,” Statistics and Decisions, 21, 93–107 (2003).MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    T. Androshchuk and Yu. Mishura, “Mixed Brownian-fractional Brownian model: absence of arbitrage and related topics,” Stochastics: An International Journal of Probability and Stochastics Processes, 78, 281–300 (2006).MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    B. Mandelbrot and J. Van Ness, “Fractional Brownian motion, fractional noises, and applications,” SIAM Review, 10, 422–437 (1968).MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    T. Sottinen and E. Valkeila, “Fractional Brownian motion as a model in finance,” Preprint 302 (2001), 16 pp.Google Scholar
  15. 15.
    M. Zähle, “Integration with respect to fractal functions and stochastic calculus. Part I,” Probability Theory and Related Fields, 111, 33–372 (1998).Google Scholar
  16. 16.
    D. Nualart and A. Rascanu, “Differential equations driven by fractional Brownian motion,” Collect. Math., 53, 55–81 (2002).MATHMathSciNetGoogle Scholar
  17. 17.
    P. Billingsley, Convergence of Probability Measures [Russian translation], Moscow (1977).Google Scholar
  18. 18.
    S. J. Lin, “Stochastic analysis of fractional Brownian motion,” Stochastics and Stochastic Reports Collect, 55, 121–140 (1995).MATHGoogle Scholar
  19. 19.
    A. Neuenkirch and I. Nourdin, “Exact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion,” (2006) (in preparation).Google Scholar
  20. 20.
    Yu. Mishura and G. Shevchenko, “The rate of convergence for Euler approximation of solutions of stochastic differential equations driven by fractional Brownian motion,” Stochastics: An Internationa Journal of Probability and Stochastics Processes (2006) (submitted).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  1. 1.Kiev National UniversityKievUkraine

Personalised recommendations